Home » Frequently asked Questions on Health » Should I discontinue taking ASA-50?

Should I discontinue taking ASA-50?

Q: I am 65 year old male. I have been taking ASA-50 for the past 20 years because I was diagnosed having Ischaemia. But I am not sure whether or not the diagnosis was correct. Nonetheless, I did not face any side effects of taking aspirin so I continued with it. Recently, one of friends, who is a doctor told me that I can stop taking ASA-50 forthwith and there would be no adverse affects. So, can I stop taking the medicine?

A:It is possible that ASA-50 (aspirin) was prescribed due to either correctly or wrongly diagnosed ischaemic heart disease. However, you are taking a very small, though effective, dose to keep the blood thin. What was perhaps not needed 20 years ago may be required now. There is no harm, may be some good, in continuing to take low dose aspirin.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------